Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dizziness and nausea after foreign body removal. Still have water in ear. How long to clear this?

I had a foreign body removed by my MD yesterday. They used a forced water stream. I had INSTANT dizziness and nausea. This morning my ear still has remaining water and the nausea is almost unbearable. How long will it take for this to clear? Please note: I can not jump up and down on the affected side as I just recovered from a tibeal plateau fracture.
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dizziness do occur during and immediately after the procedure but it should not continue for a day.
You must consult your doctor and get your ears checked .
you can take Tab. Stemetil MD just for now and go to your doctor.
And you should not put anything in your ear to clean it as the skin inside is very soft and any attempt to clean it can traumatize the skin will lead to bleeding.
Answered: Sun, 14 Apr 2013
I find this answer helpful
ENT Specialist Dr. A.K. Srivastava's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding removal of foriegn body from your ear by syringing with water followed by dizziness, and today morning also you are having watery discharge from your ear and severe vertigo.

Considering your problems there are possibilities of-

(a) Otitis externa may have develop.

(b) You may be having pre-existing small perforation in ear drum and water had now gone in to develop this problem.

Anyway it will be better to consult your ENT specialist for thorough examination and treatment. Till your appointment is not fixed you may take -

(1) Cinnerzine (25 mg) three times a day.

(2) Keep your ear clean and dry.

(3) Don't use any ear drop untill your doctor advice.

I hope this will help you.

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor